Alcune osservazioni su indici di durata per operazioni finanziarie di scadenza finale aleatoria

Saved in:
Bibliographic details
Volume: 13
Main Author: Salinelli, E
Format: Journal Article
Language: Italian
Place of publication: 01.03.1990
published in: Decisions in economics and finance Vol. 13; no. 1-2; pp. 87 - 98
Data of publication: 1990-03-00
ISSN: 1593-8883
1129-6569
EISSN: 1129-6569
Discipline: Economics
Social Sciences (General)
Online Access: Fulltext
Database: CrossRef
Database information Databases - DBIS